# SDR SWAA2024070500506

- Difficulty date: June 11, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SURROUND STRUCTURE ;THRESHOLD HAS SEVERAL CORROSION NOTED.<[01] REMOVED AND REPLACED AFT CARGO DOOR CUTOUT SURROUND STRUCTURE THRESHOLD WEB AS PER SRM 51-40-02-0G-0 AND DWG 146A8340 SHEET 21;[02] REMOVED AND REPLACED AFT CARGO DOOR CUTOUT SURROUND STRUCTURE THRESHOLD WEB AS PER SRM 51-40-02-0G-0 AND DWG 146A8340 SHEET 21 USED TOOL B/C:169123 NO DUE DATE;[03] VERIFIED STEP 2.
